# SDR 06FDEA1915

- Difficulty date: May 13, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7064503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FOUND LONGERON 17R CRACKED BETWEEN STA 1239 TO 1247. FOUND LONGERON 17R BETWEEN STA 1239 TO 1247 AT MAIN DECK COMPARTMENT.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
